# SDR F3LA00159

- Difficulty date: July 26, 2000
- Submitted: September 26, 2000
- Operation: Air carrier
- Aircraft: N578US
- Make and model: Boeing 737301
- Aircraft serial: 23257
- Aircraft time: 48,512 hours, 28,838 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 65C2591111A
- Part serial: HDH0111
- Condition: Delaminated
- Location: Left Aileron
- Part time: 3,193 hours, 1,436 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-2 CHECK, INSPECTION REPORTED LEFT AILERON INBOARD BOTTOM CORNER IN HINGE AREA DELAMINATED IN THREE PLACES.  MAINTENANCE REPLACED LEFT AILERON PER MM 27-11-11.  (X)
